ADI Schemes for 2D Subdiffusion Equation

  • Sandra ŽivanovicEmail author
  • Boško S. Jovanović
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 10187)


An additive and modified factorized finite-difference scheme for an initial-boundary value problem for a two-dimensional subdiffusion equation are proposed. Its stability and convergence are investigated.


Fractional derivatives Subdiffusion ADI Schemes Stability Convergence rate 



This research was supported by Ministry of Education, Science and Technological Development of Republic of Serbia thorough the project No. 174015.


  1. 1.
    Chen, M., Deng, W.: A second-order numerical method for two-dimensional two-sided space fractional convection diffusion equation. Appl. Math. Model. 38, 3244–3259 (2014)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Delić, A., Hodžić, S., Jovanović, B.: Factorized difference scheme for two-dimensional subdiffusion equation in nonhomogeneous media. Publ. Inst. Math. 99, 1–13 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Delić, A., Jovanović, B.S.: Numerical approximation of an interface problem for fractional in time diffusion equation. Appl. Math. Comput. 229, 467–479 (2014)MathSciNetGoogle Scholar
  4. 4.
    Hodžić, S.: Factorized difference scheme for 2D fractional in time diffusion equation. Appl. Anal. Discrete Math. 9, 199–208 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Hodžić-Živanovic, S., Jovanović, B.S.: Additive difference scheme for two-dimensional fractional in time diffusion equation. Filomat 31, 217–226 (2017)Google Scholar
  6. 6.
    Kilbas, A., Srivastava, H., Trujillo, J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier Science and Technology, Boston (2006)CrossRefzbMATHGoogle Scholar
  7. 7.
    Li, L., Xu, D.: Alternating direction implicit-Euler method for the two-dimensional fractional evolution equation. J. Comput. Phys. 236, 157–168 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Li, X., Xu, C.: A space-time spectral method for the time fractional diffusion equation. SIAM J. Numer. Anal. 47, 2108–2131 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Oldham, B.K., Spanier, J.: The Fractional Calculus. Academic Press, New York (1974)zbMATHGoogle Scholar
  10. 10.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  11. 11.
    Samarskiĭ, A.A.: Theory of Difference Schemes. Pure and Applied Mathematics, vol. 240. Marcel Dekker Inc, New York City (2001)CrossRefzbMATHGoogle Scholar
  12. 12.
    Sun, Z.Z., Wu, X.N.: A fully discrete difference scheme for a diffusion-wave system. Appl. Numer. Math. 56, 193–209 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Yao, W., Sun, J., Wu, B., Shi, S.: Numerical simulation of a class of a fractional subdiffusion equation via the alternating direction implicit method. Numer. Methods Partial Differ. Eqn. 32, 531–547 (2016)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Faculty of MathematicsUniversity of BelgradeBelgradeSerbia

Personalised recommendations